It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 Showing 1 - 20 of 25 for upset stomach lipitor. (0.017 seconds)


... I started taking Lipitor 2 months ago and after being on it about a week my stomach was always upset and I had some GERD symptoms. I stopped it after 10 days and it took about two weeks until my stomach started feeling better. ... (3 replies)
... muscle aches, upset stomach, lots of gas mostly belching, etc. ... (0 replies)
... for an out of the blue bout of very high blood pressure and 20 mg of Lipitor for high cholesterol. About a week into taking these three drugs I began to have mild stomach pain, mild nausea once in a while and intermittent diarrhea. ... (1 replies)

... I have never taken the lipidor or any other cholesterol lowering medication but have taken Red yeast rice. I was taking 1800mg per day and after 3 months my stomach got really bad. Indigestion, hearth burn, nausea, pain. I quit taking it and 3 days later I felt better. ... (3 replies)
... Yes, hubby and I had both been on statins, he took them for 7 years. During those years he developed alot of problems, some which are permanent now. I only wish I had a computer during that time, as then I would have known 99% of his problems were from statins, but it is too late now. There are folks who take them and seem to have no problems, but the majority of folks seem to... (12 replies)
... This is incorrect statement , I myself had this problem also my brother inlaw was taking this stuff and had the same problem and had to stop it it got so bad , he went to tricor and zetia and hasn't had the problem since . (18 replies)
... I doubt that the Lipitor is causing stomach upset, though it can happen with almost any drug. Are you taking it with or without food? ... (18 replies)
Stopping Lipitor
Feb 7, 2001
... pt for some pains and aches, but blamed it on his other meds., as he has type 2 diabetes and high BP. Only after I went on it last year and got very sick, mostly stomach problems, no appetite and lose of weight, did we research this STATIN stuff. I went off the Lipitor and then went on Baycol. ... (33 replies)
... they did a wonderful job of that with me...especially Lipitor. For nearly all of the time that I took statins, I had very few problems....mostly just some stomach upset when the insurance companies told the doctor to switch brands from time to time. ... (19 replies)
... I was wondering if Pravachol and Lipitor were in the the same "family" or not, but I guess they are. ... (12 replies)
Generic lipitor?
Jan 15, 2012
... Hi Tomah Either of the two forms of Co-enzyme Q10 can cause stomach upset and/or loose stools, dependent on dosage and if not taken with or just following a meal. Yack. (2 replies)
... How are you lowering your cholesterol now? I really don't want to take medications and not too keen on taking the RYR that I am taking now. (3 replies)
... While on statins I had a long list of problems, indigestion, acid reflux and gas was some of them. I was cutting out more and more foods thinking I just couldn't eat them anymore. That acid reflux was so bad it woke me up hourly with a mouth full of acid/vomit. Since quitting and taking the Omega 3 fish oil, I can now eat anything I want! Come to think of it, I haven't had... (3 replies)
Niacin results
Oct 17, 2006
... I posted a few days ago about my husband having to go back on Lipitor and I was so disappointed but then I decided to go check my records and see where I have been and how I am doing now. Here is what I found. ... (2 replies)
... I was on the lipitor for 3 days, got an upset stomach. ... (8 replies)
... side effects, muscles, but memory not affected. He was switched to Lipitor because Zocor did not lower his triglyceridces. ... (12 replies)
... tery cleaning and it did well, but he has always had a Trig problem, so his reg. dr. decied to keep pushing the doseage up. After the 80 dose is when he got very stomach sick and I called the cardio guy. Dr. ... (10 replies)
... ARIZONA, In all honesty, I know LOTS of people on statins and I know LOTS of people on antihypertensives. I can tell you truly that these people have FAR more problems with the BP meds than the statins. Shall we talk about antidepressives and their risk of suicide, or the bizarre results of the Ritalin plague in schools. As far as side effects go, just read the... (17 replies)
Welchol update!
Jan 24, 2002
... and his cholesterol was 202 and his other numbers were fine too. After the cleaning the shoved him on Lipitor and the guy hasn't had a decent reading since. They had his TC down to 149 but his trigs. shot up like a damn rocket and now they can't get them down. ... (7 replies)
... escol, Lipitor, Zocor and Pravachol. They certainly do what they are designed to do, but for me it comes at a cost. I can always expect muscle pain, weakness and stomach upset if I go above 20mg. I've had a minor loss of feeling in my feet, leg cramps and a couple of other issues. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 12:25 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!